MathSciNet Relay Station
MathSciNet bibliographic data
MR1232825 47D03
Miyadera, Isao; Okubo, Masashi; Tanaka, Naoki On integrated semigroups which are not exponentially bounded. Proc. Japan Acad. Ser. A Math. Sci. 69 (1993), no. 6, 199–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement